EconPapers    
Economics at your fingertips  
 

Perturbed Markov Chains

Nicolas Vieille () and Eilon Solan ()

No 757, HEC Research Papers Series from HEC Paris

Abstract: We obtain results on the sensitivity of the invariant measure and other statistical quantities of a Markov chain with respect to perturbations of the transition matrix. We use graph-theoretic techniques, in contrast with the matrix analysis techniques previously used.

Keywords: perturbed markov chains; conductance (search for similar items in EconPapers)
JEL-codes: C44 (search for similar items in EconPapers)
Pages: 19 pages
Date: 2002-02-24
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.hec.fr/var/fre/storage/original/applica ... e461d58a938cb650.pdf (application/pdf)

Related works:
Working Paper: Perturbed Markov chains (2003)
Working Paper: Perturbed Markov Chains (2002)
Working Paper: Perturbed Markov Chains (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebg:heccah:0757

Access Statistics for this paper

More papers in HEC Research Papers Series from HEC Paris HEC Paris, 78351 Jouy-en-Josas cedex, France. Contact information at EDIRC.
Bibliographic data for series maintained by Antoine Haldemann ().

 
Page updated 2025-03-30
Handle: RePEc:ebg:heccah:0757